callme_confetti (callme_confetti) wrote in vaginapagina,
callme_confetti
callme_confetti
vaginapagina

Thick brown discharge accompanied by period-like cramps?

Hello again, in my last past I was concerned about my boyfriend finishing inside of me a little while after I started my BCP. Well I had read through the literature that came with my pills and it said that 7 days was fine and then we would no longer need a back up form of protection. So we waited about 9 days and then we well, "did it." So what I am concerned with now is that I have been having a thick brown discharge and period like cramps and sometimes there is a little bit of pink, I guess this is blood? ( Also My breasts are slightly tender but its not bad or even noticible unless they're like, squeezed. My normal period would be arriving on the 28th of this month.) Of course I'm SO worried that I am pregnant. I have never missed any pills although I did once take one 3 hours late but it was like a week after we had sex and he finished inside of me. I don't know maybe I am just freaking out. I read other places online that it is probably just my body still "getting used to" the hormones the pills are putting into my body, but I have also received a lot of results about pregnancy when I look up "think brown discharge and cramps." I'm just getting really worried. Should I take a HPT? And if I did, will my birth control make the result come out incorrectly? I do plan on going to my doctor/gyno, but I can't any time in the next two weeks because my car is in the shop and honestly I'm too afraid to talk to my dad about the situation. What do you guys think is going on? Should I be really worried?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments